# SDR 98ZZZX4347

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N165ML
- Make and model: Skrsky S76C
- Aircraft serial: 760471
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pin
- Part number: 7025001004101
- Condition: Separated
- Location: Parking Brake
- Part time: 74 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROLL PIN SEPARATED FROM ARM AND IS PART OF THE VALVE ASSY.  THE ROLL PIN ACTUATES A MICROSWITCH THAT OPERATES THE PARKING BRAKE LIGHT.  IF PIN SEPARATES FROM THE ARM, THE PARKING BRAKE INDICATION LIGHT STAYS ILLUMINATED.  SUBMITTER STATED THIS IS THE 4TH TIME THIS VALVE HAS BEEN REPLACED FOR THE SAME DISCREPANCY WITHIN 12 MONTHS.
